# SDR AU000109

- Difficulty date: February 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: 583410121
- Condition: Corroded
- Location: Elevator Structu
- Component: 5734100142
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT ELEVATOR DOUBLER PLATES CORRODED.
